Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

157 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Are loss of appetite and equilibrium with hypersomnia related to sinus problems?

Answered by
Dr.
Dr. Geldon Fejzo

Neurologist, Surgical

Practicing since :2009

Answered : 337 Questions

default
Posted on Mon, 19 Oct 2015 in General Health
Question: Can't stay awake. Loss of appatite and equilbrium from sinus problems.
doctor
Answered by Dr. Geldon Fejzo 31 minutes later
Brief Answer:
CT scan needed

Detailed Answer:
Hello. I have been through your questiom and understand your concern.

While the loss of appetite and hypersomnia can be somehow related to sinus problems, loss of equilibrium need more detailed investigation, beginning with a neurological exam who will decide if a CT scan is needed.

I recommend a Neurological consult.

Hope this helps.

Regards
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Lab Tests

Recent questions on  Hypersomnia

doctor1 MD

Hi my problem is I for weeks now can t eat properly, I m so nauseaous and if I do eat I have diarrhea . I have thyroid problems and hypersomnia as well as depression and attacks of migraines, recently I ve been constantly thirsty and feI feel full even water comes up and down my throat , I am exhausted have pain in my guts and ringing in my ears, please help me figure this out I just want to feel well for even one day as been so long now since I did! Thanks

doctor1 MD

I am totally perplexed by my symptoms. I'll try to do the most accurate job I can describing. I have always had a tendency to oversleep, since childhood, but in the last three years it has become increasingly excessive. Lately, I have had to quit...

doctor1 MD

I am experiencing falling asleep while talking, working and driving. I am not anemic, I get plenty of sleep and am not depressed. There are times I feel I am in an altered state and it makes no sense. While I am writing info my writing becomes so...

doctor1 MD

I'm 31 yrs old female have been fighting the age old question is this thyroid related for yrs? Dec 7 2012 I fainted everyone says dehydration bc all test are normal my pcp ran my tsh level only bc I begged explained that I am exhausted hair skin is very dry. My hair is falling out bp is vey low but pulse is in 120 all the time. I have 2 nodules on my thyroid but non operable they keep saying leave well enough alone. I am 5'6" weight has fluxiates in the last 2 yrs from 230 lbs to right now I'm 180 my tsh is .49 what does all this mean and why am I so tired I am on adderral 20 mg Xr for hypersomnia as wellas adderral 10 mg both qd no reason to be tired I also suffer migraine type seizures controlled by topamax 100mg tid

doctor1 MD

Hello, I have been struggling with a cluster of neurological symptoms for years that have had significant periods of improvement. In XXXXXXX I was diagnosed with hypersomnia and have been experiencing the following: Sudden states of weakness and...

doctor1 MD

I started taking Nuvigil about 2 months ago for severe hypersomnia. I have had some strange symptoms and don't know if they are attributable to this med. My pulmonary specialist was unsure. I have the feeling of wanting to throw up constantly, dry heaves. My stomach is not upset at all, the feeling is all in my throat -- that salty taste and swollen adam's apple feeling. I also have severe heat intolerance, fatigue and tremors. I am also bipolar and take lithium and effexor. But I have been on these meds for over 8 years and stable. I can't stand this feeling of wanting to throw up. Nothing in the Nuvigil lit indicates it could be a symptom. Any ideas.